March 23, 2010
There have been reports of people taking probiotics and then experiencing diarrhea, although that's not common. When probiotics (good bacteria) are added to a really dysbiotic bowel (lots of bad bacteria) the mix can, for a few days, create symptoms - more commonly a bit of gas and bloating.
With probiotics (and truly any product), should diarrhea occur, stop the probiotics all together. Allow the bowel to normalize, and then begin the probiotics more slowly, perhaps at half dose. If your probiotics are in capsules, you can safely open the caps and add to a small amount of food or liquid. Be sure to refrigerate the remaining probiotics in the capsule. Increase slowly.
To prevent any possibility of symptoms (if you know you tend to be sensitive), you can simply start the probiotics very slowly, increasing day by day to your total dose.
Most Users Ever Online: 68
Currently Browsing this Page:
Guest Posters: 126
Newest Members: pisces12, ingaudiofran, Womanofthetides, lbkelevi, nccioniblai, rdheminovemayna
Administrators: psapio: 10, tfritz: 6, renewlifesupport: 356, acurcione: 0, mjohnle: 0